Can the drug cause swollen tendons like in your hands and feet. To the point that they are enlarged enough to see that they stick out some and make waring shoes uncomfortable.When I look at the palm of my hands I can see the tendons going to each finger.
I have been on seroqeuel for 5 years, and the highest dose I have been on is 900mgs, and have never read or heard such condition or side effect, it does cause joint pain, but what you are experiencing is much more serious.
I recommend you contact your doctor ASAP, and get this sorted out with him / her. It is very strange.-
Take care and I wish you all the best.-
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 2 answers
Posted 20 Jun 2012 • 4 answers
Posted 16 Jul 2016 • 2 answers
Posted 9 Oct 2016 • 1 answer
Posted 25 Jun 2017 • 1 answer